# SDR AALA202506134068

- Difficulty date: May 28, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER S23L CHORD AT BS 338. REPAIRED CHORD PER EA 365282.
